# SDR UIEA2021072401621

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 18,868 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF MDDR 150225 ETOPS RESTRICTED FOR OIL CONSUMPTION( REPLACED #2 ENG SEE LP 1188465 ITEM 12. AC RETURNED TO ETOPS 180 STATUS )
